# SDR F3LA200300173

- Difficulty date: December 11, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 34,499 hours, 18,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION REPORTED CORROSION ON UPPER CHORD FLOOR SUPPORT IN AFT GALLEY, STA 986.5 TO STA 1006, LBL 31.  REPLACED CHORD PER SRM 51-40-02 AND REINSTALLED FLOOR SUPPORT ASSY PER SRM 51-40-02.
